Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 63, Issue 3(381)  


Essays on the theory of elliptic hypergeometric functions
V. P. Spiridonov
3
$\delta$- and $\delta'$-shock wave types of singular solutions of systems of conservation laws and transport and concentration processes
V. M. Shelkovich
73
Alexandr L'vovich Garkavi (obituary)
V. I. Berdyshev, V. A. Kaminsky, S. V. Konyagin, B. P. Osilenker, M. V. Samokhin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Shmatkov
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On polynomial solutions of linear differential equations
A. V. Fryantsev
149
Inducibility of anti-isomorphisms of endomorphism rings of graded modules by anti-semilinear transformations
I. N. Balaba
151
Face-polynomials of simple polytopes and the two-parameter Todd genus
V. M. Buchstaber
153
Mathematical models of the dynamics of an overdamped Josephson junction
V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi
155
Realisation of cycles by aspherical manifolds
A. A. Gaifullin
157
On the non-existence of Feller semigroups in the non-transversal case
P. L. Gurevich
159
Relations for the Alexander polynomial
G. G. Ilyuta
161
On the irrationality measure of $\pi$
V. Kh. Salikhov
163
Classification of gradings of simple Lie superalgebras of the series $A$ by the root systems of their classical simple subalgebras
A. V. Sudarkin
165
On Valdivia-type universal topological algebras
L. B. Shapiro
167

Mathematical Events
Leonhard Euler in Berlin
J. Brüning
169
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021